Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013, Article ID 878253, 3 pages
http://dx.doi.org/10.1155/2013/878253
Research Article

Left Baire-1 Compositors and Continuous Functions

1Department of Mathematics, Ateneo de Davao University, E. Jacinto Street, 8000 Davao City, Philippines
2Department of Mathematics, Ateneo de Manila University, Loyola Heights, 1108 Quezon City, Philippines

Received 22 February 2013; Revised 23 September 2013; Accepted 26 September 2013

Academic Editor: Hernando Quevedo

Copyright © 2013 Jonald P. Fenecios and Emmanuel A. Cabral. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jonald P. Fenecios and Emmanuel A. Cabral, “Left Baire-1 Compositors and Continuous Functions,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 878253, 3 pages, 2013. https://doi.org/10.1155/2013/878253.